# SDR RAIA00512025

- Difficulty date: December 23, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 17,580 hours, 16,019 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - STL - FLOOR EMERGENCY EXIT STRIP LIGHT AT OVERWING EMERGENCY EXIT INOP.  MAINTENANCE RE-SECURED ELECTRICAL CONNECTOR TO FLOOR STRIP.
